Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Alpha-invariant of toric line bundles

Tom 114 / 2015

Thibaut Delcroix Annales Polonici Mathematici 114 (2015), 13-27 MSC: Primary 32Q15; Secondary 14M25. DOI: 10.4064/ap114-1-2

Streszczenie

We generalize the work of Jian Song by computing the $\alpha $-invariant of any (nef and big) toric line bundle in terms of the associated polytope. We use the analytic version of the computation of the log canonical threshold of monomial ideals to give the log canonical threshold of any non-negatively curved singular hermitian metric on the line bundle, and deduce the $\alpha $-invariant from this.

Autorzy

  • Thibaut DelcroixUniv. Grenoble Alpes, IF
    F-38000 Grenoble, France
    and
    CNRS, IF
    F-38000 Grenoble, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek